# SDR UPS97823740

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 564932949
- Condition: Corroded
- Location: Bs 1743-1779
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERNAL DOUBLER ON FUSELAGE SKIN BETWEEN FS 1743 AND 1779 CORRODED.  FABRICATED REPLACEMENT DOUBLER IAW SRM 53-01-0, 51-01-20, AND DWG 5649329.
